MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative indicated that "it looks like there is glue around the edges of the lens".Additional information has been requested; however further information has not been received.
 
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.All product and batch history records are quality reviewed prior to product release.There have been no other complaints for this lot.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
MDR Report Key11532045
Report Number9612169-2021-00066
Device Sequence Number11703347
Product Code HQL
UDI-Device Identifier00380655093153
UDI-Public00380655093153
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.180
Device Lot Number21258206
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1